# SDR VNAA0112016

- Difficulty date: December 21, 2001
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N457PS
- Make and model: Dorner DO328100
- Aircraft serial: 3048
- Aircraft time: 15,323 hours, 13,308 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2400 · Electrical Power System
- Part: Battery
- Part number: DTSP4OOL
- Part serial: 10001809
- Condition: Failed
- Location: Rh
- Part time: 2,683 hours, 2,363 cycles
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW RECEIVED A NUMBER 2 BATTERY OVERHEAT MESSAGE AND RETURNED TO THE FIELD.  MAINTENANCE INSPECTED AND REPLACED THE MAIN BATTERY IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 24-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
